# SDR 95ZZZX2640

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8296Y
- Make and model: Piper PA-30
- Aircraft serial: 301435
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 2075208
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAIN GEAR TRUNNION CRACKED FROM BEHIND BRAKE LINE CLAMP HOLE INTO CYLINDER WHERE OLEO WOULD NOT HOLD PRESSURE.  WHEN REPLACING STRUT, FOUND STRUT ON THIS TWIN COMANCHE WAS FROM A SINGLE COMANCHE (MUCH LIGHTER CONSTRUCTION).  THE OLEO METERING PIN WAS FOUND TO COME FROM A NOSE STRUT.  TWIN COMANCHE PARTS WERE INSTALLED.
